CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Bisphosphonate-induced Severe Hypocalcemia - A Case Report -
Won-Seok Do, Jin-Kyung Park, Myung-Il Park, Hyeong-Seok Kim, Sung-Ho Kim, Duk-Hyun Lee
jbm. 2012;19(2):139-145.   Published online November 16, 2012
DOI: https://doi.org/10.11005/jbm.2012.19.2.139

Excel Download

Bisphosphonate-induced Severe Hypocalcemia - A Case Report -
Journal of Bone Metabolism. 2012;19(2):139   Crossref logo
Link1 Link2 Link3

Denosumab
Reactions Weekly. 2018;1706(1):163-163   Crossref logo
Link1 Link2 Link3

Dialysate-induced hypocalcemia presenting as acute intradialytic hypotension: A case report, safety review, and recommendations
Hemodialysis International. 2016;20(2):E8-E11   Crossref logo
Link1 Link2

Denosumab
Reactions Weekly. 2021;1838(1):180-180   Crossref logo
Link1 Link2 Link3

Bisphosphonate-Induced Hypocalcemia: Report of 3 Cases and Review of Literature
Endocrine Practice. 2006;12(1):48-53   Crossref logo
Link1 Link2 Link3

Severe resistant hypocalcemia in multiple myeloma after zoledronic acid administration: a case report
Journal of Medical Case Reports. 2014;8(1):   Crossref logo
Link1 Link2 Link3 Link4

A Severe Case of Tafro Syndrome With myocardial and Skeletal Muscle calcification Despite Hypocalcemia: A Case Report
. 2020;   Crossref logo
Link1 Link2

Severe, Prolonged, Denosumab-Induced Hypocalcemia With Recovery After 111 Days Of High-Dose Calcium Supplementation
AACE Clinical Case Reports. 2019;5(1):e82-e85   Crossref logo
Link1 Link2

Severe hypocalcemia following bisphosphonate treatment in a patient with Paget's disease of bone
Bone. 2006;39(4):954-958   Crossref logo
Link1 Link2

Severe Hyperphosphatemia and Hypocalcemia Associated With Ingestion of a Phosphate-Containing Laxative in a Chronic Hemodialysis Patient: A Case Report
Journal of Renal Nutrition. 1992;2(1):23-27   Crossref logo
Link1 Link2